Alert archive / Kansas / Special Weather Statements in 2010
Special Weather Statement, NWS Kansas City, MO
NWS Kansas City, MO issued this special weather statement at May 13, 2010, 1:21 AM CDT for Miami County, Kansas. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2010, 1:21 AM CDT (06:21 UTC)
- Expired
- May 13, 2010, 1:45 AM CDT
- In force
- 24 min
- Issued by
- NWS Kansas City, MO
County Miami County, KS
The radar
The Pleasant Hill radar (KEAX), 65 km from the middle of the area, began a volume at 06:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 1:45 AM CDT | HAIL 0.75 | Paola, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 6.4 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2865 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 474 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 315 m²/s²
- 0-3 km storm-relative helicity
- 315 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 20.7
The text
As transmitted, in the capitals the NWS used until 2016.
483
WWUS83 KEAX 130621
SPSEAX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
121 AM CDT THU MAY 13 2010
KSZ057-060-130645-
LINN KS-MIAMI KS-
121 AM CDT THU MAY 13 2010
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LINN AND MIAMI
COUNTIES IN EAST CENTRAL KANSAS UNTIL 145 AM CDT...
AT 119 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES EAST OF GARNETT...OR 19 MILES SOUTHWEST
OF OSAWATOMIE...MOVING NORTHEAST AT 60 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
OSAWATOMIE...PAOLA...PARKER...FONTANA...BEAGLE...NEW LANCASTER...
WAGSTAFF AND HILLSDALE.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3850 9507 3871 9484 3852 9461 3847 9462
3816 9507
TIME...MOT...LOC 0621Z 226DEG 53KT 3830 9511
$$
DEROCHEWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this special weather statement went out at May 13, 12:53 AM CDT, 28 minutes earlier.
Area forecast discussion, May 13, 12:53 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1253 AM CDT THU MAY 13 2010
...UPDATED AVIATION DISCUSSION...
.DISCUSSION...
/443 PM CDT WED MAY 12 2010/
A MULTITUDE OF WEATHER HAZARDS TO CONTEND WITH OVER THE NEXT 24
HOURS. EAST-WEST WARM FRONT LYING NEAR THE I-70 CORRIDOR HAS FAILED
TO LIFT NORTH TODAY DUE TO THE RAIN COOLED AIR LEFT OVER FROM LAST
NIGHTS AND THIS MORNINGS ELEVATED CONVECTION. THINK THIS IS WHERE
THE BOUNDARY WILL STAY UNTIL THE KS COLD FRONT OVERTAKES IT
OVERNIGHT. LATEST RUC PROGS INCREASING SSW H8 JET ACROSS SOUTHEAST
KS AND OVER THE TOP OF THE STALLED FRONT WHICH WILL ADVECT A DEEP
PLUME OF MOISTURE NORTHWARD AS SEEN ON WATER VAPOR LOOP. THIS SHOULD
RESULT IN A STEADY INCREASE IN ELEVATED CONVECTION NORTH OF THE
MISSOURI RIVER AND RADAR TRENDS SUPPORT THIS. PULSE LIKE NATURE OF
STORMS AND LIMITED ROTATION WILL FAVOR MAINLY LARGE HAIL AS WELL AS
POCKETS OF HEAVY RAIN. ELEVATED CONVECTION ALSO SEEN IN THE WARM
SECTOR OVER EAST CENTRAL KS AND WEST CENTRAL MO WHICH WILL TO SOME
DEGREE TRAIN OVER THE SAME AREAS. THESE STORMS WILL ALSO CARRY THE
THREAT OF LARGE HAIL.
ALSO WATCHING THE SEVERE STORMS WHICH CONTINUE TO FORM ALONG THE
COLD FRONT OVER CENTRAL KS. THIS ACTIVITY IS EXPECTED TO SPREAD
NORTHEAST AND INTO NW AND WEST CENTRAL MO LATE THIS EVENING. SINCE
THE UPPER FLOW IS PARALLEL TO THE COLD FRONT AND THE PRIMARY UPPER
TROUGH REMAINS WELL TO THE WEST OF THE BOUNDARY...IT IS THIS
ACTIVITY WHICH WILL HAVE THE GREATER POTENTIAL TO TRAIN AND RESULT
IN FLASH FLOODING AS WELL AS POSSIBLY PRODUCING LARGE
HAIL...DAMAGING WINDS. THE TORNADO THREAT WILL BE LIMITED DUE TO THE
EXTENSIVE CLOUD COVER WHICH HAS INHIBITED THE EROSION OF THE CIN
LEFT OVER WITHIN THE WARM SECTOR.
LIKE THE LATEST HPC QPF AREA FOR HEAVY RAINS AND GIVEN HOW MUCH RAIN
FELL WITH LAST NIGHTS MCS WHICH MOVED ACROSS THE FAR SOUTHERN CWA
CAN JUSTIFY THE 1-2 INCH RAINS OVER MUCH OF THE CWA DURING THE NEXT
24 HOURS. MADE NO CHANGES TO THE ONGOING FLASH FLOOD WATCH. WITH THE
UPPER SYSTEM LIFTING OUT TO THE NORTHEAST AND THE TROUGH AXIS STILL
WEST OF THE CWA ON THURSDAY THE BACK EDGE OF THE RAIN SHIELD WILL BE
SLOW TO MOVE EAST SO MADE FEW CHANGES TO THE ONGOING THURSDAY
FORECAST.
SHOULD SEE A WEAK SURFACE HIGH MOVE INTO THE KS/MO AREA ON FRIDAY
RESULTING IN A BRIEF BREAK FROM CONVECTION.
MJ
MEDIUM RANGE (SATURDAY THROUGH WEDNESDAY)...
MID RANGE FORECAST WILL CONTINUE TO BE FILLED WITH POTENTIAL
ACTIVITY AS A SERIES OF SHORTWAVE RIDGES AND TROUGH TRAVERS THE
PLAINS STATES THIS WEEKEND AND THROUGH THE FIRST HALF OF NEXT WORK
WEEK. SATURDAY WILL DAWN WITH A SURFACE HIGH SLIDING OFF TO OUR EAST
AS A SHORTWAVE RIDGE MOVES IN ALOFT. WARM AIR ADVECTION AND
RETURNING GULF MOISTURE SATURDAY COULD LEAD TO SOME STORMS BY THE
AFTERNOON. GFS IS THE OUTLIER...MOST AGGRESSIVE AND QUICKEST WITH
THE ACTIVITY...WHILE THE OTHER MODELS ARE FOCUSED A LITTLE FARTHER
SOUTH AND SLOWER. HAVE KEPT THE CHANCE POPS IN THROUGH THE DAY
SATURDAY AND THAT NIGHT AS A COMPROMISE SOLUTION FOR NOW. DID WARM
TEMPERATURES A HAIR WITH A SOUTHERLY WIND EXPECTED TO RETURN
SATURDAY. WITH A TROUGH EXPECTED QUICK ON THE HEELS OF SATURDAYS
RIDGE...ANY OVERNIGHT CONVECTION MIGHT PERSIST INTO SUNDAY WITH
MULTIPLE ROUNDS OF STORMS POSSIBLE INTO SUNDAY NIGHT. HAVE EXPANDED
THE COVERAGE AREA OF THE CHANCE POPS FOR THE DAYLIGHT AND NIGHT TIME
HOURS OF SUNDAY AS A RESULT.
FOR THE BEGINNING OF THE WORK WEEK...CONDITIONS LOOK TO SETTLE DOWN
FOR AT LEAST A COUPLE OF DAYS AS A MORE PRONOUNCED RIDGE EXPANDS
EAST FROM THE WESTERN CONUS. THIS SHOULD ALLOW TEMPERATURES TO CLAW
THEIR WAY BACK TOWARDS NORMAL THROUGH THE MID WORK WEEK PERIOD.
HOWEVER...TOWARDS MID WORK WEEK...PRELIMINARY ANALYSIS INDICATES
THAT THERE MIGHT BE SOME MORE STORMY WEATHER AS THE RIDGE AXIS
SLIDES INTO THE CENTRAL PLAINS AND WE GET SOME WARM AIR AND MOISTURE
ADVECTION ALOFT. HAVE PENCILED IN A SILENT SLIGHT CHANCE POP AT THIS
TIME AS BOTH THE ECMWF AND GFS ARE ADVERTISING THIS.
CUTTER
&&
.AVIATION...
FOR THE 06Z TAFS...THE FIRST BATCH OF CONVECTION HAS MOVED THROUGH
THE TERMINALS AHEAD OF A WEAK FRONT. PATCHES OF IFR CIGS HAVE
FOLLOWED THE CONVECTION AND THIS WILL CONTINUE TO BE THE TREND AS
ANOTHER ROUND OF CONVECTION MOVES INTO MAINLY THE KC TERMINALS
BETWEEN 07Z- 10Z. THIS ROUND IS AHEAD OF A SFC LOW ALONG THE FRONTAL
BOUNDARY IN SCENTRAL KS. THE CONVECTION IS EXPECTED TO END WITH A
IFR/MVFR CLOUD DECK THROUGH THE MORNING...DISSIPATING DURING THE
AFTN.
DB
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR MOZ025-031>033-
038>040-043>046-053-054.
FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR MOZ001>008-
011>017-020>024-028>030-037.
KS...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR KSZ057-060.
FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR KSZ025-102>105.
&&Hazardous weather outlook, May 12, 7:06 PM CDT, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 706 PM CDT WED MAY 12 2010 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-140015- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 706 PM CDT WED MAY 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE INTO THE EARLY MORNING HOURS FOR AREAS GENERALLY NORTH OF THE MISSOURI RIVER. THESE STORMS WILL MOST LIKELY REMAIN ELEVATED...THAT IS THEY ARE NOT TIED TO A SURFACE BASED BOUNDARY...AND THUS LACK THE NECESSARY LOW LEVEL ROTATION TO PRODUCE TORNADIC TYPE SUPERCELLS. THUS...LARGE HAIL WILL BE THE MOST LIKELY SEVERE THREAT WITH DAMAGING WINDS LESS LIKELY. FURTHER WEST...STRONG/SEVERE THUNDERSTORMS WHICH HAVE FORMED ALONG A COLD FRONT OVER CENTRAL KANSAS WILL GRADUALLY SHIFT EAST WHILE INDIVIDUAL STORMS TRACK NORTHEAST...AND EVENTUALLY MOVE INTO EXTREME EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI LATER THIS EVENING. SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER AREAS SOUTH OF THE MISSOURI RIVER AND WEST OF A HIGGINSVILLE TO CLINTON LINE THROUGH EARLY THURSDAY MORNING AS THIS REGION WILL REMAIN WITHIN THE WARM SECTOR AND MOST UNSTABLE AIR MASS. WHILE LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY SEVERE THREAT AN ISOLATED TORNADO IS STILL POSSIBLE. EAST OF A HIGGINSVILLE TO CLINTON LINE...THE SEVERE THREAT WILL INCREASE AFTER MIDNIGHT. IN ADDITION...VERY HEAVY RAINFALL WILL BE POSSIBLE OVER ALL BUT FAR NORTHWEST MISSOURI AND CENTRAL MISSOURI. MOST AREAS SHOULD RECEIVE AN INCH OF RAIN WITH LOCAL AMOUNTS IN EXCESS OF 2 INCHES LIKELY. DUE TO THE ALREADY SATURATED GROUND...RAINFALL AMOUNTS OF THIS MAGNITUDE COULD QUICKLY LEAD TO FLASH FLOODING OR EXTEND RIVER FLOODING ON MANY AREA CREEKS AND RIVERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STORMS ARE EXPECTED TO STILL BE ONGOING THROUGH THURSDAY MORNING BEHIND THE COLD FRONT WITH THE HEAVIER RAIN EXPECTED ACROSS CENTRAL INTO SOUTHWEST MISSOURI. WITH MORE RAIN...FLOODING WILL STILL BE A CONCERN. SEVERE WEATHER IS NOT EXPECTED WITH THIS ACTIVITY IN THE OUTLOOK AREA. THE NEXT CHANCE OF STORMS RETURNS FOR SATURDAY AND SUNDAY. IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR WITH THIS ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. IN ADDITION...PLEASE FORWARD ANY TYPES OF FLOODING REPORTS. MJ
In the hours before
Local storm report, May 13, 12:49 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1249 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND GST 7 NNE BONNER SPRINGS 39.14N 94.83W
05/12/2010 M62 MPH WYANDOTTE KS TRAINED SPOTTER
&&
MDUXLocal storm report, May 13, 12:52 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1252 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 PM TSTM WND GST 5 W KANSAS CITY KS 39.12N 94.82W
05/12/2010 E60 MPH WYANDOTTE KS PUBLIC
LARGE TREES AND POWER LINES DOWN. TIME ESTIMATED FROM
RADAR.
&&
21Special weather statement, May 13, 12:54 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1254 AM CDT THU MAY 13 2010
MOZ006>008-015>017-130645-
ADAIR MO-GRUNDY MO-MERCER MO-PUTNAM MO-SCHUYLER MO-SULLIVAN MO-
1254 AM CDT THU MAY 13 2010
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SCHUYLER...PUTNAM...
EASTERN MERCER...SULLIVAN...NORTHWESTERN ADAIR AND NORTHEASTERN
GRUNDY COUNTIES UNTIL 145 AM CDT...
AT 1251 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MERCER TO 9 MILES
EAST OF SPICKARD TO 6 MILES SOUTHWEST OF GALT...AND MOVING NORTHEAST
AT 60 MPH.
WIND GUSTS UP TO 50 TO 55 MPH ARE EXPECTED WITH THESE STORMS. AT
1244AM...A 52 MPH WIND GUST WAS RECORDED IN TRENTON.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
MILAN...UNIONVILLE...GALT...GREEN CITY...SOUTH LINEVILLE...
HARRIS...OSGOOD...NEWTOWN...HUMPHREYS...LUCERNE...POWERSVILLE...
REGER...POLLOCK...LEMONS...GREEN CASTLE...LIVONIA AND WORTHINGTON.
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4029 9266 4004 9349 4025 9350 4058 9368
4059 9266
TIME...MOT...LOC 0553Z 239DEG 53KT 4058 9355 4030 9340
4007 9343
DEROCHELocal storm report, May 13, 1:00 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
100 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 AM TSTM WND DMG TRENTON 40.08N 93.60W
05/13/2010 GRUNDY MO EMERGENCY MNGR
2 FT DIAMETER TREE LIMBS FELL ONTO HOUSE WEST SIDE OF
TOWN. 3 FT DIAMTER TREE SNAPPED IN DOWNTOWN.
&&
21Local storm report, May 13, 1:15 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
115 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 AM TSTM WND GST TRENTON 40.08N 93.60W
05/13/2010 E70 MPH GRUNDY MO TRAINED SPOTTER
WINDS SUSTAINED AT 60 TO 70 MPH.
&&
ACHSpecial weather statement, May 13, 1:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
121 AM CDT THU MAY 13 2010
KSZ057-060-130645-
LINN KS-MIAMI KS-
121 AM CDT THU MAY 13 2010
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LINN AND MIAMI
COUNTIES IN EAST CENTRAL KANSAS UNTIL 145 AM CDT...
AT 119 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES EAST OF GARNETT...OR 19 MILES SOUTHWEST
OF OSAWATOMIE...MOVING NORTHEAST AT 60 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
OSAWATOMIE...PAOLA...PARKER...FONTANA...BEAGLE...NEW LANCASTER...
WAGSTAFF AND HILLSDALE.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3850 9507 3871 9484 3852 9461 3847 9462
3816 9507
TIME...MOT...LOC 0621Z 226DEG 53KT 3830 9511
DEROCHEThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 7:01 PM CDT | Special Weather Statement | EAX | Chariton | 44 min |
| May 12, 7:31 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton, Platte, Ray | 44 min |
| May 12, 7:33 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 27 min |
| May 12, 8:16 PM CDT | Flash Flood Warning | EAX | Andrew, Buchanan, Clay, Clinton, DeKalb, Jackson and 1 more | 9 hr |
| May 12, 8:19 PM CDT | Special Weather Statement | EAX | Clay | 41 min |
| May 12, 8:28 PM CDT | Flash Flood Warning | EAX | Adair, Caldwell, Carroll, Chariton, Daviess, Grundy and 7 more | 9 hr |
| May 12, 8:31 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Clay, Jackson, Ray | 44 min |
| May 12, 8:35 PM CDT | River Flood Warning | EAX | Clay, Ray | 32 hr |
| May 12, 9:46 PM CDT | River Flood Warning | EAX | Ray | 48 hr |
| May 12, 9:52 PM CDT | Special Weather Statement | EAX | Linn | 38 min |
| May 12, 10:44 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 31 min |
| May 12, 10:54 PM CDT | Flash Flood Warning | EAX | Adair, Grundy, Mercer, Putnam, Schuyler, Sullivan | 6 hr |
| May 12, 10:59 PM CDT | Special Weather Statement | EAX | Buchanan | 31 min |
| May 12, 11:02 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson, Platte | 28 min |
| May 12, 11:28 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Clay, Jackson, Johnson, Lafayette, Platte and 1 more | 47 min |
| May 12, 11:37 PM CDT | Special Weather Statement | EAX | Clinton | 23 min |
| May 12, 11:51 PM CDT | Tornado Warning | EAX | Caldwell, Clinton, Ray | 24 min |
| May 12, 11:56 PM CDT | Special Weather Statement | EAX | Caldwell, Clinton, Daviess, DeKalb | 49 min |
| May 13, 12:14 AM CDT | Special Weather Statement | EAX | Henry, Johnson, Lafayette, Pettis, Saline | 46 min |
| May 13, 12:20 AM CDT | Special Weather Statement | EAX | Carroll, Ray | 40 min |
| May 13, 12:37 AM CDT | Special Weather Statement | EAX | Grundy, Livingston | 23 min |
| May 13, 12:54 AM CDT | Special Weather Statement | EAX | Mercer, Putnam, Sullivan | 51 min |
| May 13, 12:58 AM CDT | Severe Thunderstorm Warning | EAX | Adair, Grundy, Mercer, Putnam, Sullivan | 32 min |
| May 13, 1:21 AM CDT | River Flood Warning | EAX | Clay, Platte | 9 hr |
| May 13, 1:52 AM CDT | Special Weather Statement | EAX | Cass | 23 min |
| May 13, 1:57 AM CDT | Special Weather Statement | EAX | Adair, Macon, Schuyler | 33 min |
| May 13, 2:45 AM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 36 hr |
| May 13, 2:45 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 67 hr |
| May 13, 2:45 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 4 days |
| May 13, 2:45 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 6 days |
| May 13, 3:12 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 38 hr |
| May 13, 3:27 AM CDT | River Flood Warning | EAX | Carroll | 49 hr |
| May 13, 4:58 AM CDT | Areal Flood Warning | EAX | Adair, Daviess, Gentry, Grundy, Harrison, Mercer and 3 more | 11 hr |
| May 13, 5:18 AM CDT | Areal Flood Warning | EAX | Andrew, Buchanan, Clay, Clinton, Jackson, Platte | 11 hr |
| May 13, 5:28 AM CDT | Areal Flood Warning | EAX | Carroll, Ray | 10 hr |
| May 13, 7:31 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 14 hr |
| May 13, 9:16 AM CDT | River Flood Warning | EAX | Bates | 61 hr |
| May 13, 9:16 AM CDT | River Flood Warning | EAX | Howard | 19 hr |
| May 13, 9:16 AM CDT | River Flood Warning | EAX | Cooper | 37 hr |
| May 13, 1:18 PM CDT | River Flood Warning | EAX | Cooper | 21 hr |
| May 13, 3:27 PM CDT | Areal Flood Warning | EAX | Adair, Andrew, Buchanan, Caldwell, Carroll, Chariton and 21 more | 24 hr |
| May 12, 8:45 PM CDT | Special Weather Statement | EAX | Johnson, Wyandotte | 30 min |
| May 12, 9:25 PM CDT | River Flood Warning | EAX | Atchison, Leavenworth | 45 hr |
| May 13, 1:29 AM CDT | River Flood Warning | EAX | Leavenworth | 20 hr |
| May 13, 2:43 AM CDT | Special Weather Statement | EAX | Linn, Miami | 32 min |
| May 13, 9:16 AM CDT | River Flood Warning | EAX | Miami | 61 hr |
| May 13, 9:16 AM CDT | River Flood Warning | EAX | Linn | 4 days |
Nearby
Special Weather Statements in Kansas, 2010Every special weather statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.